# SDR UIEA2019100755663

- Difficulty date: October 3, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 100,010 hours, 20,845 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: 125334D
- Part serial: P30527
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL MIGRATION ISSUE. PER MCC REQUEST, CHANGE FWD X-FEED VALVE ACTUATOR. (REF LP 1098413 - 1231398)( LP 1231398 - M10: REMOVED AND REPLACED FWD UPPER FUEL X-FEED VALVE ACTUATOR PER AMM 28-22-12, OPS CHECK AND LEAK CHECK GOOD AT THIS TIME.  OFF PART (PN: MA30A1001, SN: AA324329D)   LP 1231399 - M13: PERFORMED ADJUSTMENT CHECKS ON FWD AND AFT CROSSFEED ADAPTER SHAFTS. NO DEFECTS NOTED AT THIS TIME. REF B767 AMM 28-22-02.  LP 1231399 - M15: PER ATLAS REQUEST HOLD OFF ON CHANGING AFT CROSSFEED VALVE ACTUATOR FOR FURTHER T/S. PERFORMED OPS TEST OF ACTUATORS IAW B767 AMM 28-22-02. NO DEFECTS NOTED AT THIS TIME. OPS CHECK GOOD.  LP 1231400 - M17: C/W PHASE CHECK OF FUEL PUMPS WIRING IAW B767 AMM 28-22-00. PHASE CHECK GOOD.  LP 1231400 - M18: C/W SHAFT ALIGNMENT CHECK IAW B767 AMM 28-22-02. ALIGNMENT DONE CORRECTLY, NO OUT OFF ALIGNMENT.  LP 1231401 - M19: REMOVED AND REPLACED RH CROSSFEED ACTUATOR AFT IAW 28-22-02-404-059. OPS CHECK GOOD. OFF PART (PN: MA30A1017, SN: AA639281)  LP 1231402 - M22: REMOVED AND REPLACED THE FWD CROSSFEED VALVES IAW AMM 28-22-02-004-153. OPS CHECK DUE. REF LP 1231404 ITEM M28 FOR OPS CHECK. (PN: 125334D,  SN P30516)  LP 1231403 - M25: REMOVED AND REPLACED THE AFT CROSSFEED VALVE IAW B767 AMM 28-22-02-004-153. OPS CHECK DUE. REFER TO ITEM M28 LP 1231404 FOR OPS CHECK.   LP 1231404 - M28: PERFORMED OPS CHECK IAW AMM 28-22-02-004-153. OPS CHECK GOOD. )
